Is this a symptom of hypo? For the last two nights I will wake up in the middle of the night FREEZING and feeling like the heat must be off because I am really cold. I check the room temp and it is 75. Then the next time I wake up I am so hot I cannot stand it and need to turn the fan on. It is driving me CRAZY!!!!
I am on 50 mcg of levothyroxine. I feel that it is to low of a dose but they will not increase me because they are not sure I am actually hypo. They say my numbers are "normal" since I have a TSH of 2.17.
Nov 05 TSH <.001 TT4 and T3 uptake above ranges
Jan 06 TSH .007? FT4 at the top of range, FT3 above the range
Mar 06 TSH 1.59? FT4 and FT3 the exact same as the bottom value of range #s
As you can see I am still not steady yet. But I am responding to dose changes. I had labs drawn today. So I'll post those when I get them. If I can go by my symptoms I think I have jumped back up nearer the top of the range. We'll see.
I noticed the same question about heat/cold intolerance here and on other boards. The general consensus was that when you start treatment, and until you are stable, there may/will be a fluctuation of symptoms and labs.
I picture it kind of like a swing. You want to be holding still in the middle. But too much, or too little, med/treatment could push you one way or the other.
Thyroid health seems to be all about balance. Diet, exercise, stress, meds, drs.......You get the picture.
i am hypothyroid and think i have been since i was a little girl...am always sensitive to cold and get sensitive to heat/humidity on summer days...so i do get some cold and hot spells...its like my thermostat is broken...
Yes that is how I feel, like my thermostat is broken!
Here are my last test results taken on 02/24/06. Unfortunately the last Dr I saw did not feel the need to run tests at all and told me there was NO WAY I was hypo and never would be. He also demanded I get off my medication. This last DR I saw put me back on my meds and told me I needed to wait 6 weeks to get test run. That will be on May 15th.